# SDR USAA2013010700011

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2334
- Condition: Low Pressure
- Location: Pax Door
- Part time: 41,003 hours, 14,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LOW PRESSURE IN RESERVOIR OF DAMPER AT PASSENGER/ CREW DOOR 842.  REPLACED DAMPER AT PASSENGER/ CREW DOOR 842 IAW A321 AMM 52-13-14-400-001-B.
